0 Anonymous Asked: August 11, 2019In: Drugs Allergies after taking dewormer? 0 I have a little niece who gets allergies after given oral de-wormers . Her face and ears swell up with skin itches after taking it . What are some of the remedies that can help her and alternatives we can use in order to de-worm her 1 Answer Voted Oldest Recent Paa Kwesi Added an answer on August 13, 2019 at 6:29 pm I think you need to confirm if it is the same dewormer that gives her that reaction. If it is, then she is probably allergic to that particular medicine or an ingredient in that medicine. The way out is to take a different type of dewormer instead. 1 Reply Share Share Share on Facebook Share on Twitter Share on LinkedIn Share on WhatsApp Leave an answerLeave an answerCancel reply Attachment Select file Browse Featured image Select file Browse Add a video to describe the problem better. Video type Youtube Vimeo Dialymotion Facebook Choose from here the video type. Video ID Put here the video id : https://www.youtube.com/watch?v=sdUUx5FdySs Ex: 'sdUUx5FdySs'. Save my name, email, and website in this browser for the next time I comment.